Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

Anyone has cut her estradot patch in half?

(5 Posts)
Canadawet Thu 05-Oct-17 19:42:11

I have started HRT today, estradot patch 50mg twice weekly and progesterone pills 15 days per month. I never ever have migraines and about one hour after putting the patch on I had visual disturbances, followed by headache and feeling quite drained. I am better now, just a background headache, which is unusual for me. So I decided to read the notice as one does and realised that lower doses were available so I am now tempted to cut my next patch in half to see. Does that seem daft to you?

PollyPerky Fri 06-Oct-17 08:50:20

lots of women do this.

Canadawet Fri 06-Oct-17 16:22:05

Thanks, I just got a super of 3 months, seems like a shame to throw them away. This been said I slept through the night very comfortably for the first time in 2 years, incredible, my headache is gone but my breasts are tender now. I could see if I manage to sleep well with a lower dose and take it from there.

Canadawet Fri 06-Oct-17 16:22:32

*supply, not super

PollyPerky Fri 06-Oct-17 17:03:37

You can't really judge after just one day. I felt very nauseous when first using estrogen but I divided the dose ( morning and night) which helped and after 2 weeks my body had got used to it.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now